# SDR SWAA2016061752959

- Difficulty date: May 17, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N270WN
- Make and model: Boeing 737705
- Aircraft serial: 29089
- Aircraft time: 42,246 hours, 30,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BR9279109
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G1 GALLEY RT SIDE EXIT SIGN BROKEN.  R & R SIGN IAW AMM.
